# SDR SWAA2021080992262

- Difficulty date: July 7, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER L/E I/B PANEL 341A WEB CRACKED AND SEAL RETAINER IS BENT MKD DOT ; / [01] MEASUREMENTS; [02] REPAIRED R/H HORIZONTAL STABILIZER PANEL 341A SMALL .5 IN CRACK AND STRAITENED SEAL RETAINER AS PER B737 SRM 51-70-04-2R-10 MATERIALS USED PO#1160387 & PO# 1707887; [03] VERIFIED STEPS 1 & 2
